STRYKER ORTHOPAEDICS-MAHWAH SIZE 1 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Model Number |
6721-0127 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: trident 0° x3 insert 36mm id; cat # 623-00-36e; lot # ly7d2n, unknown_cork_product; cat # unk_shc; lot # unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It was reported that the patient's left hip was revised due to pain.Rep confirmed there are no allegations against the implants (nothing loose, worn, broken, etc).The stem, head, and liner were revised to another liner and competitor femoral components.Rep confirmed that no further information will be released by the hospital or surgeon.